# SDR AALA20160325003

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 12,574 hours, 5,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 30698
- Condition: Failed
- Location: Cabin
- Part time: 17,986 hours, 7,299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  BATTERY PACK M1672 FAILED CAPACITY CHECK IAW CARD 2908.  R & R BATTERY PACK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
